# SDR ABXR2018021400134

- Difficulty date: February 14, 2018
- Submitted: February 15, 2018
- Operation: General aviation
- Aircraft: N319CM
- Make and model: Boeing 767338
- Aircraft serial: 24407
- Aircraft time: 86,935 hours, 31,883 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Rib
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WING RIB AT WS 438.2 HAS MULTIPLE GOUGES COMMON TO BACKUP FITTING.
